# SDR SWAA021402

- Difficulty date: June 23, 2002
- Submitted: July 1, 2002
- Operation: Air carrier
- Aircraft: N708SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27842
- Aircraft time: 13,683 hours, 8,896 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Harness
- Part number: 286A2006001
- Condition: Overtemp
- Location: Cockpit
- Stage of operation: AP
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

DURING DESCENT HAD SPARKS SHOOT OUT OF FO'S SIDE WINDOW CANNON PLUG, SMELL OF BURNING RUBBER.  REMOVED AND REPLACED NR 2 WINDOW HEAT COILED HARNESS PER MM.
